# SDR AALA20140711006

- Difficulty date: July 11, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 47,742 hours, 16,603 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 7075T6
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON UNDERSIDE OF COVE PANEL NR 9 SLAT.  INSTALLED DOUBLER REPAIR IAW AARD 57-43-00-4 REPAIR 4.
